Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Absolute continuity of the ``even" periodic Schrödinger operator with nonsmooth coefficients


Authors: M. Tikhomirov and N. Filonov
Translated by: M. Tikhomirov
Original publication: Algebra i Analiz, tom 16 (2004), nomer 3.
Journal: St. Petersburg Math. J. 16 (2005), 583-589
MSC (2000): Primary 35Q40
Published electronically: May 2, 2005
MathSciNet review: 2083570
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35Q40

Retrieve articles in all journals with MSC (2000): 35Q40


Additional Information

M. Tikhomirov
Affiliation: Department of Physics, St. Petersburg State University, Ulyanovskaya 1, Petrodvorets, St. Petersburg 198504, Russia
Email: misha@mt5788.spb.edu

N. Filonov
Affiliation: Department of Physics, St. Petersburg State University, Ulyanovskaya 1, Petrodvorets, St. Petersburg 198504, Russia
Email: filonov@mph.phys.spbu.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-05-00866-6
PII: S 1061-0022(05)00866-6
Keywords: Absolute continuity of the spectrum, periodic Schr\"odinger operator
Received by editor(s): September 1, 2003
Published electronically: May 2, 2005
Additional Notes: The first author was supported by RFBR (grants nos. 01–01–00218 and 02–01–00798)
Article copyright: © Copyright 2005 American Mathematical Society